Items where Author is "Wang, Chunli"
Group by: Item Type | No Grouping Number of items: 2. Xie, Dapeng and Bai, Chuanzhi and Liu, Yang and Wang, Chunli (2008) Existence of positive solutions for nth-order boundary value problem with sign changing nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (8). pp. 1-10. ISSN 1417-3875 Xie, Dapeng and Bai, Chuanzhi and Liu, Yang and Wang, Chunli (2008) Positive solutions for nonlinear semipositone nth-order boundary value problems. Electronic Journal of Qualitative Theory of Differential Equations, 2008 (7). pp. 1-12. ISSN 1417-3875 |